Department of Mathematics

Advertisement
Advertisement
Burak GÜREL, Ph.D., Associate Professor
Personal URL http://www.math.boun.edu.tr/instructors/gurel/gurel.htm
E-mail bgurel boun.edu.tr
Office  TB 255
Phone (office) + 90 (212) 359 6651
Address Bogaziçi University
Faculty of Arts and Science
Department of Mathematics
34342, Bebek-Istanbul, Turkey
 : : Education
Ph.D. in Mathematics, Bilkent University, 1999
M.A. in Mathematics, Bilkent University, 1995

B.S. in Mathematics, Middle East Technical University, 1993
 : : Areas of Interest
Partial Differential Equations
Integrable Systems
Systems of Hydrodynamic Type
 : : Publications
  • A. Eden, T.B. Gürel, On the integrability of a generalized Davey–Stewartson system, Physica D: Nonlinear Phenomena, Volume 259, 15 September 2013, Pages 1-7. http://dx.doi.org/10.1016/j.physd.2013.05.002

  • Eden, A. and T. B. Gürel (2009). "On the existence of special solutions of the generalized Davey-Stewartson system." Appl. Math. Lett. 22(8): 1174--1177 http://dx.doi.org/10.1016/j.aml.2008.09.003.

  • Eden, A., T. B. Gürel and E. Kuz (2009). "Focusing and defocusing cases of the purely elliptic generalized Davey-Stewartson system." IMA J. Appl. Math. 74(5): 710--725 http://dx.doi.org/10.1093/imamat/hxp010.

  • Fordi, A. P. and T. B. Gürel (2000). "A new construction of recursion operators for systems of hydrodynamic type." Teoret. Mat. Fiz. 122(1): 37--49 http://dx.doi.org/10.1007/BF02551167.

  • Adler, V., B. Gürel, M. Gürses and I. Habibullin (1997). "Boundary conditions for integrable equations." J. Phys. A 30(10): 3505--3513 http://dx.doi.org/10.1088/0305-4470/30/10/025.

  • Gürel, B. and I. Habibullin (1997). "Boundary conditions for two-dimensional integrable chains." Phys. Lett. A 233(1-2): 68--72 http://dx.doi.org/10.1016/S0375-9601(97)00445-3.

  • Gürel, T. B., M. Gürses and I. Habibullin (1996). Integrable boundary conditions for evolution equations. Nonlinear physics: theory and experiment (Lecce, 1995), World Sci. Publ., River Edge, NJ: 131--138.

  • Gürel, B., M. Gürses and I. Habibullin (1995). "Boundary value problems for integrable equations compatible with the symmetry algebra." J. Math. Phys. 36(12): 6809--6821 http://dx.doi.org/10.1063/1.531189.

  • Gürel, B., M. Gürses and I. Habibullin (1994). "Boundary value problems compatible with symmetries." Phys. Lett. A 190(3-4): 231--237 http://dx.doi.org/10.1016/0375-9601(94)90747-1.